Skip to main content

L. G. Kovács and linear groups

Detinko, A. S.; Flannery, D. L.

Authors

A. S. Detinko

D. L. Flannery



Abstract

We survey the legacy of L. G. Kovács in linear group theory, with a particular focus on classification questions.

Journal Article Type Article
Publication Date 2017-02
Journal Journal of the Australian Mathematical Society
Print ISSN 1446-7887
Electronic ISSN 1446-8107
Publisher Cambridge University Press (CUP)
Peer Reviewed Peer Reviewed
Volume 102
Issue 1
Pages 55-62
APA6 Citation Detinko, A., & Flannery, D. (2017). L. G. Kovács and linear groups. Journal of the Australian Mathematical Society, 102(1), 55-62. https://doi.org/10.1017/s1446788716000045
DOI https://doi.org/10.1017/s1446788716000045
Keywords General Mathematics
Publisher URL https://www.cambridge.org/core/journals/journal-of-the-australian-mathematical-society/article/l-g-kovacs-and-linear-groups/9DEF1805D2B03D04DDA7C63530208AD5

Files



You might also like



Downloadable Citations

;